MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH COMBIDIAGNOST R90; SYSTEM, X-RAY, FLUOROSCOPIC, IMAGE-INTENSIFIED

PHILIPS MEDICAL SYSTEMS DMC GMBH COMBIDIAGNOST R90; SYSTEM, X-RAY, FLUOROSCOPIC, IMAGE-INTENSIFIED
Model Number COMBIDIAGNOST R90
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ref id: (b)(4).Combidiagnost r90 is an x-ray unit for nearby controlled digital and conventional fluoroscopy and radiography.When the footrest is not locked into place on both sides, it can slide off the table when the table is tilted up.The field service engineer (fse) performed analysis and verified with the customer that the footplate had come off due to improper installation by the user.There are no photos that show how the installation was done incorrectly and no patient as injured.The footplate was reattached and relocked.After proper fitting, the footplate was checked and tested okay.System returned to clinical use with full functionality.
 
Event or Problem Description
It was reported that the device was in clinical use when the footstep of the table where the patient stands has come and seems to be broken.There was no patient or user impact.

Brand Name
COMBIDIAGNOST R90
Common Device Name
SYSTEM, X-RAY, FLUOROSCOPIC, IMAGE-INTENSIFIED
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key20607808
Report Number3003768251-2024-00083
Device Sequence Number20680841
Product Code JAA
UDI-Device Identifier00884838101456
UDI-Public00884838101456
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K203087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCOMBIDIAGNOST R90
Device Catalogue Number709031
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Initial Report FDA Received Date11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown